Regularity of solutions in plasticity. II: Plates

Volume 31 / 2004

Jarosław L. Bojarski Applicationes Mathematicae 31 (2004), 31-54 MSC: Primary 49N60; Secondary 49J45, 49K30, 74C05. DOI: 10.4064/am31-1-4

Abstract

The aim of this paper is to study the problem of regularity of displacement solutions in Hencky plasticity. We consider a plate made of a non-homogeneous material whose elastic-plastic properties change discontinuously. We prove that the displacement solutions belong to the space $W^{2,1}({ \Omega })$ if the stress solution is continuous and belongs to the interior of the set of admissible stresses, at each point. The part of the functional which describes the work of boundary forces is relaxed.

Authors

  • Jarosław L. BojarskiInstitute of Fundamental Technological Research
    Polish Academy of Sciences
    Świętokrzyska 21
    00-049 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image